# SDR SWAA2022031682953

- Difficulty date: March 12, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737*
- Aircraft serial: 36614
- Aircraft time: 47,539 hours, 28,490 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HAS BROKEN ASSIST HANDLE / [01] REPLACED ASSIST HANDLE WITH SERVICEABLE IAW AMM 52-11-31.
